Rocky Mountain Journal of Mathematics

$C^*$-algebraic characterization of bounded orbit injection equivalence for minimal free Cantor systems

Frédéric Latrémolière and Nicholas Ormes

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 42, Number 1 (2012), 157-200.

Dates
First available in Project Euclid: 23 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1327329317

Digital Object Identifier
doi:10.1216/RMJ-2012-42-1-157

Mathematical Reviews number (MathSciNet)
MR2876274

Zentralblatt MATH identifier
1284.37017

Subjects
Primary: 37D05: Hyperbolic orbits and sets
Secondary: 37B50: Multi-dimensional shifts of finite type, tiling dynamics 46L99: None of the above, but in this section 16D90: Module categories [See also 16Gxx, 16S90]; module theory in a category-theoretic context; Morita equivalence and duality

Keywords
Minimal Cantor systems orbit injections $C^*$-algebras Rieffel-Morita equivalence

Citation

Latrémolière, Frédéric; Ormes, Nicholas. $C^*$-algebraic characterization of bounded orbit injection equivalence for minimal free Cantor systems. Rocky Mountain J. Math. 42 (2012), no. 1, 157--200. doi:10.1216/RMJ-2012-42-1-157. https://projecteuclid.org/euclid.rmjm/1327329317


Export citation